# SDR ASAA2023080344409

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 27,650 hours, 8,628 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE (R2) WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  GROUNDED - YES. QRH PROCEDURE PERFORMED. NORMAL OPS RESTORED.
